# SDR SWAA2012072606154

- Difficulty date: July 23, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 27,299 hours, 15,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 61362
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LIGHT PER AMM.
